# SDR AALA201704209013

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 63,400 hours, 22,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT L4 DOOR HAS A DETACHED LENS COVER.  REATTACHED LENS COVER .  OPERATIONAL CHECK GOOD.
